# SDR AALA20111222DFW01

- Difficulty date: December 20, 2011
- Submitted: December 22, 2011
- Operation: Air carrier
- Aircraft: N614AA
- Make and model: Boeing 757223
- Aircraft serial: 24490
- Aircraft time: 69,384 hours, 24,237 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT AFT OVERWING EXTERIOR EMERGENCY LIGHT INOPERATIVE.  REPLACED LAMP FOR RIGHT AFT OVERWING EXTERIOR EMERGENCY LIGHT.  OPS CHECK NORMAL.
